# SDR 2010FA0000942

- Difficulty date: September 4, 2010
- Submitted: September 4, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347039420600
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT FITTING CRACKED AT FR 54, BL 0.  FITTING IS LISTED AS PRIMARY STRUCTURE.  REPLACED FITTING WITH NEW PART.
